Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 82, NWS Cleveland, OH

November 5, 2017

NWS Cleveland, OH issued this small craft advisory at Nov 5, 2017, 3:22 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2017, 3:22 PM EST (20:22 UTC)
Expired
Nov 6, 2017, 3:00 PM EST
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

261 
WHUS71 KCLE 052022
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EST SUN NOV 5 2017

.A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE TONIGHT.

LEZ147>149-060430-
/O.NEW.KCLE.SC.Y.0082.171105T2022Z-171106T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
322 PM EST SUN NOV 5 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM EST MONDAY.

* WINDS...SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS
  WILL TURN TO THE NORTHWEST.

* WAVES...WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
4 follow-up statements
114 
WHUS71 KCLE 060256
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 PM EST SUN NOV 5 2017

.A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE TONIGHT.

LEZ145-146-061100-
/O.EXA.KCLE.SC.Y.0082.000000T0000Z-171106T2000Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
956 PM EST SUN NOV 5 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM EST MONDAY.

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-061100-
/O.CON.KCLE.SC.Y.0082.000000T0000Z-171106T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
956 PM EST SUN NOV 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

* WINDS...NORTH 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
267 
WHUS71 KCLE 060852
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EST MON NOV 6 2017

LEZ145>149-061700-
/O.CON.KCLE.SC.Y.0082.000000T0000Z-171106T2000Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
352 AM EST MON NOV 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
171 
WHUS71 KCLE 061415
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 AM EST MON NOV 6 2017


LEZ145>149-062000-
/O.CON.KCLE.SC.Y.0082.000000T0000Z-171106T2000Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
915 AM EST MON NOV 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
882 
WHUS71 KCLE 062001
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EST MON NOV 6 2017


LEZ145>149-062115-
/O.EXP.KCLE.SC.Y.0082.000000T0000Z-171106T2000Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
301 PM EST MON NOV 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTH WIND HAVE DIMINISHED TO 10 TO 15 KNOTS AND WAVES HAVE
SUBSIDED TO 2 TO 4 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:51 PM EST, 31 minutes earlier.

Area forecast discussion, Nov 5, 2:51 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
251 PM EST Sun Nov 5 2017

.SYNOPSIS...
Strong cold front will move across northern Ohio and
northwestern Pennsylvania tonight. High pressure will build
over the region from the northwest and north most of the
week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front located from eastern Michigan to central Indiana
will continue to move eastward through the night. Very high
shear and decent instability will allow for the development of
strong to severe thunderstorms. Tornado's have been reported
across western Ohio and will continue to monitor these storms
as they move into northern Ohio. High precipitable water values
are leading to very heavy efficient rainfall. Already had some
reports of 1+ inches per half hour as thunderstorms moved across
the Toledo area. The main focus of the heavy rainfall continues
to be across the southern half of the County Warning Area near
and south of a line from Upper Sandusky to Canton. Rainfall
amounts in this area may exceed 3 inches. So at this point we
will keep the Flash Flood Watch in effect.

Lows tonight will dip into the 40s. The showers will end from
west to east early Monday as high pressure builds into the area
from the northern plains. It will be cooler on Monday with highs
within a couple degrees of 50. Lows by Monday night will be in
the 30s areawide.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday large area of high pressure plunges into the Central
Plains, with a ridge across the Great Lakes. The high pressure
will usher in dry, but cooler conditions across the forecast
area. The 850 temps dip to around zero with surface temps
peaking out in the mid to upper 40s, roughly 5 to 10 degrees
below normal.

The dry and unseasonably cool conditions will continue through
Thursday.   Models continue in good agreement with the high pressure
nearly stationary across the forecast area through Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
An active pattern looks to be evolving for the long term
period. An upper trough over the Great Lake region will support
a cold front at the surface that will cross the area on Friday.
High pressure will then build behind the front bringing in some
of the coldest air of the fall season thus far. Ahead of the
front, precipitation type may be an issue with below freezing
temperatures on Thursday night and then temperatures struggling
to hit the 40 degree mark for Friday. Behind the front,
northwest flow off the lakes presents a potential lake-effect
scenario, although too early to tell as to what extent at this
time. Saturday appears to be quiet for the most part as the back
side of the high sits overhead. However, the pattern looks to
change again on Sunday with a new low pressure system
approaching from the west.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
MVFR and IFR ceilings will continue across the area through the
overnight. A line of strong to severe thunderstorms will move
across the area this afternoon into the early evening. Expect
IFR conditions with the thunderstorms. Showers will end from
west to east overnight. Ceilings begin to improve after 12z
Monday.

Gusty southwest winds will shift tot he northwest in the wake
of the front. Winds will generally be in the 10 to 20 knot
range. OUTLOOK...Non-VFR improving on Monday. Non-VFR possible
again Tuesday night into Wednesday.

&&

.MARINE...
Strong cold front just NW of the lake will push south across the
lake tonight.   As it does the South winds of 10 to 20 knots will
turn to the Northwest at 10 to 15 knots overnight.   Definitely
choppy with waves of 2 to 4 feet but for now should be just below
small craft advisory criteria.  A small craft will likely be needed
late Monday into Monday night as winds turn to the NE and increases
to 10 to 20 knots as much colder air behind the front moves over the
lake.   By daybreak Tuesday the 850 mb temps dip to around zero.
Winds gradually diminish Tuesday night as high pressure begins to
build over the Lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ010>014-
     019>023-027>033-036>038-047-089.
     Flash Flood Watch through late tonight for OHZ003-006>009-017-
     018.
PA...Flash Flood Watch through Monday morning for PAZ001>003.
MARINE...None.

&&

SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...DJB
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...DJB
Hazardous weather outlook, Nov 5, 12:10 PM EST, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1210 PM EST Sun Nov 5 2017

OHZ003-006>009-017-018-061715-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
1210 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-019-020-027>031-036>038-047-061715-
Lorain-Cuyahoga-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-Holmes-Knox-
1210 PM EST Sun Nov 5 2017

...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH
MONDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-021>023-032-033-089-PAZ001>003-061715-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
1210 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH
MONDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe thunderstorms are possible this evening and tonight as a cold
front crosses the region. Damaging winds...large hail and locally
heavy rainfall are possible along with isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-061715-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
1210 PM EST Sun Nov 5 2017

...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-061715-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1210 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this evening and
tonight as a cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 5, 1:08 PM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
108 PM EST SUN NOV 5 2017

OHZ007-008-018-051915-
Seneca-Ottawa-Sandusky-
108 PM EST SUN NOV 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...NORTHERN
SENECA AND SANDUSKY COUNTIES...

At 107 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Oregon to 9 miles southeast of
Bowling Green. Movement was east at 60 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Fremont, Fostoria, Port Clinton, Bellevue, Clyde, Oak Harbor,
Gibsonburg, Genoa, Woodville, Elmore, Green Springs, Ballville,
Catawba Island, Bettsville, Bay View, Lindsey, Rocky Ridge, Clay
Center, Helena and Burgoon.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4162 8341 4162 8312 4159 8304 4153 8296
      4153 8289 4160 8284 4158 8281 4146 8282
      4143 8285 4118 8284 4117 8342
TIME...MOT...LOC 1807Z 292DEG 50KT 4162 8342 4129 8352

Mottice
Special weather statement, Nov 5, 2:23 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
223 PM EST SUN NOV 5 2017

OHZ007>009-019-052030-
Huron-Erie-Ottawa-Sandusky-
223 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HURON...OTTAWA...ERIE
AND SOUTHEASTERN SANDUSKY COUNTIES...

At 223 PM EST, a strong thunderstorm was located near Castalia, or 9
miles southwest of Sandusky, moving east at 45 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Northern Milan,
Milan, Wakeman, Castalia, Monroeville, Marblehead, Berlin Heights,
Bay View, Bloomingville, Sandusky South, Birmingham and Fairview
Lanes.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4154 8272 4148 8262 4139 8250 4144 8235
      4126 8235 4125 8288 4126 8291 4155 8289
TIME...MOT...LOC 1923Z 254DEG 39KT 4136 8285

Mottice
Local storm report, Nov 5, 2:50 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
250 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TORNADO          4 WSW CASTALIA          41.39N 82.88W
11/05/2017                   SANDUSKY           OH   911 CALL CENTER

            SANDUSKY COUNTY SHERIFF REPORTED A BEDROOM DESTROYED AT A
            RESIDENCE OFF STATE ROUTE 412 WEST OF THE SANDUSKY-ERIE
            COUNTY LINE. TREES ALSO DOWNED NEARBY.

&&

SEFCOVIC
Local storm report, Nov 5, 3:00 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TORNADO          1 ESE BLOOMINGVILLE     41.35N 82.70W
11/05/2017                   ERIE               OH   TRAINED SPOTTER

            SPOTTER REPORTS DAMAGE TO HOMES AND POWERLINES NEAR MASON
            ROAD IN PERKINS TOWNSHIP.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 2:08 AM ESTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more25 hr
Nov 5, 12:29 PM ESTSevere Thunderstorm WarningCLELucas, Wood61 min
Nov 5, 12:47 PM ESTSpecial Marine WarningCLE88 min
Nov 5, 1:08 PM ESTSpecial Weather StatementCLEOttawa, Sandusky67 min
Nov 5, 2:12 PM ESTSpecial Marine WarningCLE93 min
Nov 5, 2:23 PM ESTSpecial Weather StatementCLEErie67 min
Nov 5, 2:28 PM ESTTornado WarningCLEErie32 min
Nov 5, 2:42 PM ESTTornado WarningCLEErie, Lorain20 min
Nov 5, 2:52 PM ESTSpecial Marine WarningCLE113 min
Nov 5, 2:53 PM ESTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood67 min
Nov 5, 3:11 PM ESTAreal Flood WarningCLESandusky, Wood6 hr
Nov 5, 3:13 PM ESTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood47 min
Nov 5, 3:44 PM ESTSpecial Marine WarningCLE91 min
Nov 5, 3:45 PM ESTSpecial Marine WarningCLE2 hr
Nov 5, 3:50 PM ESTSpecial Weather StatementCLEOttawa55 min
Nov 5, 4:01 PM ESTSevere Thunderstorm WarningCLEHancock, Wood, Wyandot30 min
Nov 5, 4:18 PM ESTSevere Thunderstorm WarningCLECrawford, Marion, Seneca, Wyandot57 min
Nov 5, 4:43 PM ESTSpecial Marine WarningCLE92 min
Nov 5, 4:43 PM ESTSevere Thunderstorm WarningCLESandusky22 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Morrow, Richland54 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Sandusky, Seneca54 min
Nov 5, 4:52 PM ESTAreal Flood WarningCLEErie3 hr
Nov 5, 4:58 PM ESTTornado WarningCLEHuron, Seneca32 min
Nov 5, 5:29 PM ESTSevere Thunderstorm WarningCLEHolmes, Wayne46 min
Nov 5, 5:31 PM ESTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina43 min
Nov 5, 5:34 PM ESTTornado WarningCLEAshland, Wayne26 min
Nov 5, 5:45 PM ESTSpecial Marine WarningCLE90 min
Nov 5, 5:48 PM ESTAreal Flood WarningCLECuyahoga, Lorain3 hr
Nov 5, 5:51 PM ESTTornado WarningCLECuyahoga14 min
Nov 5, 6:02 PM ESTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Nov 5, 6:03 PM ESTSevere Thunderstorm WarningCLECuyahoga18 min
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningCLEGeauga23 min
Nov 5, 6:28 PM ESTSevere Thunderstorm WarningCLEAshtabula, Trumbull39 min
Nov 5, 6:42 PM ESTSevere Thunderstorm WarningCLEMahoning28 min
Nov 5, 6:22 PM ESTFlash Flood WarningCLEErie5 hr
Nov 5, 6:31 PM ESTSevere Thunderstorm WarningCLEErie59 min
Nov 5, 6:40 PM ESTTornado WarningCLEErie35 min
Nov 5, 6:46 PM ESTSevere Thunderstorm WarningCLECrawford59 min

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.